| Model Number |
M00547030 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a extractor pro rx retrieval balloon was used in common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During the procedure, the balloon was difficult to pass down the scope.The catheter was noted to snap in half in the patient's common bile duct.The customer stated that they need to sweep the balloon fragment out of the patient.The procedure was not completed and was cancelled after the patient had been sedated.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of catheter break.Impact code f1001 is being used to capture the reportable issue of aborted/cancelled procedure.